Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 193, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 9, 2011, 9:15 PM CDT for 5 counties in Kansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 9, 2011, 10:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Butler County, KS, Cowley County, KS, Elk County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 64 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:29 PM CDT | HAIL 0.88 | 6 S Augusta, KS | |
| Jun 9, 9:39 PM CDT | TSTM WND DMG | Rose Hill, KS | FENCES AND POWER LINES DOWN |
| Jun 9, 10:12 PM CDT | TSTM WND DMG | Belle Plaine, KS | A COUPLE OF TREES BLOWN OVER AND SOME SIDING WAS BLOWN OFF A CITY BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1216 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 2235 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS53 KICT 100215
SVRICT
KSC015-035-049-173-191-100315-
/O.NEW.KICT.SV.W.0193.110610T0215Z-110610T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN ELK COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH
OF AUGUSTA TO WELLINGTON...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...WINFIELD...DOUGLASS...UDALL...OXFORD...ATLANTA...GEUDA
SPRINGS...BURDEN...ARKANSAS CITY...GRENOLA...DEXTER...WELLINGTON
AIRPORT...ROCK...STROTHER FIELD AIRPORT AND CAMBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3724 9769 3769 9693 3761 9662 3751 9669
3742 9621 3730 9643 3730 9652 3724 9653
3702 9693
TIME...MOT...LOC 0216Z 294DEG 24KT 3760 9694 3733 9739
WIND...HAIL 70MPH 1.00IN
$$
KETCHAM1 follow-up statement
648
WWUS53 KICT 100247
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT THU JUN 9 2011
KSC015-035-049-173-191-100315-
/O.CON.KICT.SV.W.0193.000000T0000Z-110610T0315Z/
SUMNER KS-SEDGWICK KS-BUTLER KS-COWLEY KS-ELK KS-
947 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ELK...COWLEY...SOUTHERN BUTLER...SOUTHEASTERN SEDGWICK AND NORTHERN
SUMNER COUNTIES UNTIL 1015 PM CDT...
AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF DOUGLASS TO UDALL
TO WELLINGTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...OXFORD...ATLANTA...GEUDA SPRINGS...BURDEN...ARKANSAS
CITY...DEXTER...GRENOLA...STROTHER FIELD AIRPORT AND CAMBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3724 9769 3769 9693 3761 9662 3751 9669
3742 9621 3730 9643 3730 9652 3724 9653
3702 9693
TIME...MOT...LOC 0247Z 290DEG 24KT 3751 9687 3734 9714
3724 9733
WIND...HAIL 60MPH 1.00IN
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:29 PM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, Jun 9, 3:29 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 329 PM CDT THU JUN 9 2011 .DISCUSSION... THE MAIN FORECAST CONCERN IS THUNDERSTORM CHANCES TONIGHT AND THEN THE PLACEMENT OF THE COLD FRONT AND SUBSEQUENT TEMPERATURES. SYNOPSIS: A TROUGH AND ASSOCIATED DISTURBANCE IS MOVING ACROSS THE NORTHERN ROCKIES THIS AFTERNOON. ALONG THE EDGE OF THIS TROUGH...A FEW WEAKER DISTURBANCES ARE MOVING ACROSS THE CENTRAL PLAINS. THIS WILL HELP GIVE SUPPORT FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. AT THE SURFACE THE COLD FRONT WAS OVER SALINA DRAPING SOUTHWEST TOWARD PRATT AT 3PM. SOME SCATTERED SHOWERS AND THUNDERSTORMS MOVED ACROSS THE AREA EARLIER TODAY...BUT THEY DIMINISHED LEAVING SOME SCATTERED CLOUDS OVER EASTERN KANSAS. NEAR AND SOUTH OF THE FRONT TEMPERATURES HAVE REACHED INTO THE MID TO UPPER 90S...WHILE BEHIND THE FRONT 80S ARE WIDESPREAD. TONIGHT - EARLY FRIDAY: THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON/EARLY EVENING. WITH THE UPPER LEVEL SUPPORT FROM THE WAVE MOVING THROUGH AND PLENTIFUL CAPE (~2000 J/KG) AND SHEAR (~50 KTS). THE HIGH RESOLUTION MODELS HAVE BEEN CONSISTENT IN DEVELOPING THUNDERSTORMS ALONG AND AHEAD OF THE FRONT BETWEEN 22-01Z. THE MAIN CONCERN WILL BE LARGE HAIL AND STRONG WINDS. AS ANOTHER WAVE MOVES THROUGH THIS LATE TONIGHT AND INTO FRIDAY MORNING...MOISTURE TRANSPORT INCREASES...AND THERE IS A HINT THAT THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS. FRIDAY - SATURDAY: THE FRONT WILL BEGIN TO MAKE FURTHER SOUTHWESTWARD PROGRESS DURING THE FRIDAY...BRINGING SOME RELIEF TO THE ABOVE NORMAL TEMPERATURES. THE TRICKY PART OF THE TEMPERATURES IS THE POSSIBLE DEVELOPMENT OF THUNDERSTORMS ALONG THE FRONT DURING THE DAY. CLOUD COVER AND RAIN COULD KEEP TEMPERATURES EVEN COOLER. BY FRIDAY NIGHT THE FRONT WILL HAVE PUSHED INTO SOUTHEASTERN KANSAS...MOVING THE MAIN PRECIPITATION AREA WITH IT. BY SATURDAY THE FRONT WILL RETURN BACK TO THE NORTH OVER WESTERN KANSAS. THE RESIDUAL BOUNDARY WILL KEEP THE PLENTIFUL MOISTURE TO THE NORTH AND EAST AND THE WARMER TEMPERATURES TO THE SOUTH AND EAST. THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE DURING THE MORNING HOURS OVER SOUTHERN KANSAS AS ISENTROPIC LIFT/MOISTURE TRANSPORT INTERACTS WITH THE BOUNDARY. THIS AREA WILL SHIFT TO THE NORTH DURING THE DAY...WITH SOME SEVERE WEATHER POSSIBILITIES DURING THE AFTERNOON NEAR THE BOUNDARY. SUNDAY - THURSDAY: WARMER TEMPERATURES WILL RETURN TO THE REGION BY SUNDAY...AS WARM AIR ADVECTION INCREASES AND THE WARM FRONT MOVES NORTHWARD. TEMPERATURES IN THE MID TO UPPER 90S WILL BE POSSIBLE THROUGH THURSDAY. THE MEDIUM RANGE MODELS INDICATE THAT A RIDGE WILL BUILD IN SUNDAY/MONDAY...BUT THEN SHOW A DISTURBANCE MOVING THROUGH BY MONDAY NIGHT/TUESDAY. THERE HAVE BEEN SOME DISCREPANCIES WITH THE MEDIUM RANGE MODELS BY MID WEEK...BUT THE LATEST 12Z ECMWF HAS COME INTO BETTER ALIGNMENT WITH THE 12Z GFS. THIS SHOWS A WAVE MOVING THROUGH LATE TUESDAY BRINGING ANOTHER FRONT THROUGH. THUNDERSTORM DEVELOPMENT LOOKS TO STAY NORTH OF THE REGION...AND HAVE KEPT MUCH OF THE FORECAST DRY AT THIS TIME. BILLINGS && KCNU .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THUNDERSTORMS IS THE MAIN PROBLEM THIS AFTERNOON AND OVERNIGHT. A FRONT EXTENDED FROM NEAR KDDC-KSLN. CONVECTION IS EXPECTED TO DEVELOP ALONG THIS FRONT BETWEEN 22Z AND 00Z. THIS CONVECTION SHOULD MOVE EAST AS THE FRONT STARTS TO HEAD THAT WAY THIS EVENING. INVERTED V SOUNDINGS SUGGEST A LARGE HIGH WIND THREAT WITH STORMS THIS EVENING. THE FRONT IS EXPECTED TO STALL FRIDAY MORNING...AROUND 15Z...AND EXTEND ALONG THE KANSAS TURNPIKE. ABOUT 100 MILES NORTHEAST OF THE FRONT...CIGS WILL BE VFR...WHICH WILL INCLUDE KRSL. LIKELIHOOD OF THIS AT KHUT AND KRSL IS LOWER. MORE STORMS EXPECTED ALONG THE FRONT FRIDAY EVENING. COOK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 87 65 82 / 40 20 30 50 HUTCHINSON 63 85 62 79 / 40 20 20 40 NEWTON 65 84 62 79 / 40 30 20 40 ELDORADO 65 86 64 81 / 40 30 30 40 WINFIELD-KWLD 69 92 66 84 / 40 20 30 50 RUSSELL 56 79 58 78 / 30 20 10 30 GREAT BEND 58 82 59 79 / 30 20 10 40 SALINA 61 80 60 79 / 40 30 10 20 MCPHERSON 62 83 62 79 / 40 20 10 40 COFFEYVILLE 70 90 68 85 / 40 30 40 40 CHANUTE 69 89 66 81 / 40 40 40 30 IOLA 68 86 65 80 / 40 40 40 30 PARSONS-KPPF 70 90 67 83 / 40 30 40 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 3:51 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 351 PM CDT THU JUN 9 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 351 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A STALLED FRONT WAS LOCATED NEAR PRATT TO SALINA LATE THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY EARLY THIS EVENING. THE STORMS...THOUGH MOVING NORTHEAST...WILL GRADUALLY REACH THE FLINT HILLS TONIGHT. LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WIND GUSTS TO 70 MPH ARE POSSIBLE. SOME OF THE STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL POSSIBLY RESULTING IN MINOR LOWLAND FLOODING THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY...WITH THE BETTER CHANCES AND POSSIBLY A FEW SEVERE STORMS FOR AREAS EAST OF THE KANSAS TURNPIKE. CHANCES FOR THUNDERSTORMS WILL REMAIN IN THE FORECAST INTERMITTENTLY THROUGH THE WEEKEND...WITH STRONG OR ISOLATED SEVERE STORMS POSSIBLE SATURDAY. CHANCES FOR THUNDERSTORMS WILL DIMINISH MONDAY THROUGH WEDNESDAY BEFORE RETURNING FOR THURSDAY. SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THE EVENING...FOR AREAS GENERALLY WEST OF CHANUTE TO SEDAN LINE AND EAST OF A SALINA TO SYLVIA LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS/COOK
In the hours before
Local storm report, Jun 9, 8:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
859 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG EL DORADO 37.82N 96.86W
06/09/2011 BUTLER KS TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
&&
JMBLocal storm report, Jun 9, 9:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
907 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TSTM WND GST 3 N ROSE HILL 37.61N 97.13W
06/09/2011 E60 MPH BUTLER KS EMERGENCY MNGR
&&
ELDERLocal storm report, Jun 9, 9:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
908 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST WICHITA MID CONTINENT A 37.66N 97.44W
06/09/2011 M58 MPH SEDGWICK KS ASOS
&&
ELDERLocal storm report, Jun 9, 9:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG CLEARWATER 37.51N 97.50W
06/09/2011 SEDGWICK KS STORM CHASER
18 INCH TREE LIMB DOWN OBSERVED BY A KWCH TELEVISION
STORM CHASER
&&
ELDERLocal storm report, Jun 9, 9:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
914 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST LEON 37.69N 96.78W
06/09/2011 E65 MPH BUTLER KS EMERGENCY MNGR
&&
ELDERLocal storm report, Jun 9, 9:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 1 W ANDOVER 37.69N 97.16W
06/09/2011 E1.00 INCH SEDGWICK KS STORM CHASER
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 41 min |
| Jun 9, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 34 min |
| Jun 9, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 66 min |
| Jun 9, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 50 min |
| Jun 9, 7:48 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 42 min |
| Jun 9, 7:53 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 37 min |
| Jun 9, 8:01 PM CDT | Areal Flood Warning | ICT | Sedgwick | 34 min |
| Jun 9, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 54 min |
| Jun 9, 8:24 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 31 min |
| Jun 9, 8:38 PM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 9, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 65 min |
| Jun 9, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood, Wilson, Woodson | 52 min |
| Jun 9, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 47 min |
| Jun 9, 9:26 PM CDT | Areal Flood Warning | ICT | Butler | 3 hr |
| Jun 9, 9:29 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 61 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 61 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 55 min |
| Jun 10, 6:49 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.